# SDR K2AA2024092300730

- Difficulty date: September 23, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N347KA
- Make and model: Cessna 208B
- Aircraft serial: 2407
- Aircraft time: 7,459 hours, 12,371 cycles
- Engine: Pwa PT6A114A
- Engine time: 3,862 hours, 6,988 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE SKIN FOUND WITH CORROSION BEYOND LIMITS.  RE-SKIN OF THE LH LEADING EDGE IS WORKABLE FROM THE MM AND SRM.  HOWEVER THE REPAIR WILL PUT US OVER THE $25000 LIMIT WITH PARTS AND LABOR.
